# SDR SWAA2024020738234

- Difficulty date: January 8, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB #5; STAB STA 129.5; 3RD VERTICAL STIFFENER CRACKED.<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; CRACK NOTED; 3RD VERTICAL STIFFENER; LOWER END. EQUIP ID IS000680 DUE 05/24;[02] REPAIRED L/H HORIZONTAL STAB RIB #5; STAB STA 129.50; 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
